# SDR VNAA2011092800022

- Difficulty date: September 23, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 17,872 hours, 18,507 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1419
- Condition: Failed
- Location: Te Flap
- Part time: 16,733 hours, 17,395 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE AT ZERO DEGREES ON DESCENT INTO SDF.  AIRCRAFT LANDED IN SDF WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FECU (FLAP ELECTRONIC CONTROL UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
